# SDR CAL951079

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Broken
- Location: Rt Pack
- Part time: 19,274 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 682 - ATL - THE AIRCRAFT WOULD NOT HOLD PRESSURE WITH RIGHT PACK BELOW 120 DEGREES WHILE ENROUTE FROM RSW TO EWR.  PRESSURE COULD NOT BE CONTROLLED USING AUTO, STANDBY, OR MANUAL MODE.  THE PRESSURE ABNORMAL CHECKLIST WAS FOLLOWED AND THE AIRCRAFT WAS DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT WATER SEPARATOR CANISTER CLAMP BROKEN.  THE CANISTER ASSEMBLY (P/N 17805021) WAS REPLACED.  IN ADDITION, THE RIGHT 35 DEGREE VALVE WAS STICKING.  THE VALVE CONNECTIONS WERE CLEANED.  THE AIRCRAFT WAS PRESSURIZED AND DECAY CHECK WAS GOOD PER MM 21-31-0.  (M)
